MAUDE Adverse Event Report: Roche Diagnostics Elecsys Vitamin B12 II; radioassay, vitamin b12

Roche Diagnostics Elecsys Vitamin B12 II; radioassay, vitamin b12
Catalog Number 07028121190
Medical Device Problem Codes High Test Results (2457); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys vitamin b12 ii assay on a cobas 8000 e 801 module.Initial result: 756.No questionable result was reported outside the laboratory, and the sample was repeated on a different module.Repeat result: 364.The unit of measurement was not provided.
 
Additional Manufacturer Narrative
The cobas 8000 e 801 module serial number was (b)(6).The alarm trace showed multiple sample clot alarms.The customer performed an air purge, liquid flow cleaning, and qc, and they were within specifications.The instrument was performing within specifications.No further issues were reported after the intervention.The instrument maintenance steps resolved the issue.The cause of the event could not be determined, but it was consistent with either an instrument issue requiring maintenance or sample interference (hyperproteinemia causing protein gel formation in assay cups).

Brand Name
Elecsys Vitamin B12 II
Common Device Name
radioassay, vitamin b12
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50792414
Report Number1823260-2026-03787
Device Sequence Number9415584
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028121190
Device Lot Number95413501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown